# SDR 95ZZZX5736

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N774AT
- Make and model: Boeing 727290
- Aircraft serial: 21510
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Charger
- Part number: 3300015
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDW - AT DEPARTURE, AFT SECTION OF EGRESS FLOOR LIGHTS WOULD NOT TEST.  REMOVED AND REPLACED AFT EGRESS BATTERY PACK CHARGER.
